Yes, nausea is a common side-effect of hormonal Birth Control pills but if you do experience this side-effect you should talk to your doctor about switching to another brand that doesn't cause this side-effect - note: if you vomit after taking the pill then you need to use a second birth control method. On the pill you don't menstruate, instead you get a withdrawal bleed caused by the drop in hormones when going from active to inactive pills, a withdrawal bleed is lighter than a menstrual bleed because one way in which the pill works is to prevent secondary uterus lining build-up so that if an egg is released and fertilised it cannot implant within the womb.
Yes. The pill can cause symptoms that are very similar to "morning sickness."
Nausea is one of the possible side effects of the birth control patch. It usually calms down within the first three months of use.
Vomiting your birth control pill is not effective. Please get help -- using ipecac is dangerous.
If vomiting occurs 45 minutes after taking the combination birth control pill, a backup method of birth control should be used for the rest of the month. While most of the pill probably gets absorbed in 45 minutes, the condition that caused the vomiting may have caused all absorption to stop in the hour prior to vomiting.
There are no known drug interactions between Zofran and the birth control pill. Note, however, that if you have been vomiting and unable to keep anything down, the vomiting could affect how well the birth control pill works, even if the Zofran doesn't. If your condition has been that severe, consider using a back up method of birth control, like condoms or avoiding vaginal sex, for seven days after you've been able to keep the pill down.
Hi :-) * Hormones contained in Birth Control Pill. * Pregnancy. * Hormonal imbalance. * Weight gain.
Birth control pills do not cause infertility.
That's a normal thing to do if you're using the birth control pill for emergency contraception. (Only certain birth control pills can be used in this way, and the doses differ depending on the pill.) If you're just trying to make up for missed pills, taking four at a time has no benefit, and is likely to cause nausea and vomiting.
Yes, the birth control pill can cause brown or black discharge. Any amount of brown, black, or red discharge is considered a "period" or withdrawal bleed when you're on the pill.
The birth control pill does not cause difficult urination. If you're having this symptom, see your health care provider to make sure you don't have an infection.
Stopping the birth control pill could unmask the fact that your body was done ovulating, but couldn't cause menopause.
Hi, You shouldn't be bleeding for weeks after this incident. See your doctor and change birth control pill. It most likely isn't the correct pill for you.
No it will NOT cause an abortion.
Solpadeine is a painkiller, not a birth control pill.